English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the D-Stability of Linear and Nonlinear Positive Switched Systems

Bokharaie, V., Mason, O., & Wirth, F. (2010). On the D-Stability of Linear and Nonlinear Positive Switched Systems. In A. Edelmayer (Ed.), 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010) (pp. 795-799). Budapest, Hungary.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-81B0-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-81B1-3
Genre: Conference Paper

Files

show Files

Creators

show
hide
 Creators:
Bokharaie, VS1, Author              
Mason, O, Author
Wirth, F, Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We present a number of results on D-stability of positive switched systems. Different classes of linear and nonlinear positive switched systems are considered and simple conditions for D-stability of each class are presented.

Details

show
hide
Language(s):
 Dates: 2010-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: -
 Degree: -

Event

show
hide
Title: 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010)
Place of Event: Budapest, Hungary
Start-/End Date: 2010-07-05 - 2010-07-09

Legal Case

show

Project information

show

Source 1

show
hide
Title: 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010)
Source Genre: Proceedings
 Creator(s):
Edelmayer, A, Editor
Affiliations:
-
Publ. Info: Budapest, Hungary
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 795 - 799 Identifier: ISBN: 978-963-311-370-7